# SDR 08FDEA01330

- Difficulty date: April 7, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug DC-10-10F
- Aircraft serial: 46907
- Aircraft time: 53,570 hours, 25,466 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: ALC7290502
- Condition: Delaminated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MD10 ACF MODIFICATION ON HORIZONTAL STABILIZER  RT SIDE FOUND DISBONDING THE UPPER SKIN TIP OUTBOARD ELEVATOR REPLACED SKIN ASSY FOR SRM 51-35-01 AND DWG ALC7347,ALC7348, ALC7602.
